C. Beaumont, J. Burie, A. Ducrot, and P. Zongo, Propagation of Salmonella within an industrial hen house, SIAM J. App. Math, issue.72, pp.1113-1148, 2012.
URL : https://hal.archives-ouvertes.fr/hal-02646259

A. Fursikov, O. Yu, and . Imanuvilov, Controllability of evolution equations, Lecture Notes, 1996.

O. Yu and . Imanuvilov, Controllability of parabolic equations, vol.186, pp.879-900, 1995.

C. Avramescu, A fixed point theorem for multivalued mappings, Electronic Journal of Qualitative Theory of Differential Equations, pp.1-10, 2004.

E. Fernandez-cara, M. Gonzalez-burgos, S. Guerrero, and J. Puel, Null controllability of the heat equation with boundary Fourier conditiond: The linear case, ESAIM: Control, Optimization and Calculus of variations, vol.12, pp.442-465

E. Fernandez-cara, J. Limaco, and S. B. De-menezes, Null controllability of a parabolic equation with nonlocal nonlineraities, Systems& Control Letters, vol.61, pp.107-111, 2012.

D. Tataru, Carleman estimates, unique continuation and contollability for anizotropic PDEs. Optimization methods in partial differential equations, pp.267-279, 1996.

E. Zuazua, Finite dimensional null controllability for the semilinear heat equation, J. Math. Pures Appl, issue.76, pp.237-264, 1997.

G. Lebeau and L. Robbiano, Contrôle exacte de l'équation de la chaleur, Comm. P.D.E, vol.20, pp.335-356, 1995.

J. Leslie, Simulation of the transmission of Salmonella enteritidis phage type 4 in a flock of laying hens, Vet. Rec, vol.139, pp.388-391, 1996.

J. L. Lions and M. Magenes, Problèmes aux limites non homogènes et applications. Paris, Dunod, vol.1, 1968.

J. L. Lions, Optimal control of systems governed by partial differential equations, 1971.

O. Nakoulima, Contrôlabilitéà zéro avec contrainte sur le contrôle, C. R. Acad. Sci. Paris, Ser. I, vol.339, pp.405-410, 2004.

G. , M. Mophou, and O. Nakoulima, Sentinels with given sensitivity, European Journal of Applied Mathematics, vol.19, pp.21-40, 2008.

O. Nakoulima, Optimal control for distributed systems subject to null-controllability. Application to discriminating sentinels, ESAIM: COCV, vol.13, pp.623-638, 2007.

K. Prévost, P. Magal, and C. Beaumont, A model of Salmonella infection within industrial house hens, J. Theor. Biol, issue.242, pp.755-763, 2006.

K. Prévost, P. Magal, and C. Beaumont, Asymptotics behavior in a Salmonella infection model, Math. Model. Nat. Phenom, issue.2, pp.1-22, 2007.

K. Prévost, P. Magal, C. Beaumont, and J. Protais, Effet of genetic resistance of hen to Salmonella carrier-state on incidence of bacterial contamination : synergy with vaccination, Vet. Res, issue.38, pp.1-20, 2008.

D. L. Russell, A unified boundary controllability theory for hyperbolic and parabolic partial differential equations, Studies in App. Math, vol.52, issue.3, pp.189-212, 1973.

G. , M. Mophou, and O. Nakoulima, On a method of resolution of controllability problems for a semilinear heat equation. Application to the sentinels, International Journal of Evolution Equations, vol.3, pp.169-188, 2008.

M. E. Thomas, D. Klinkenberg, G. Ejeta, F. Van-knapen, A. A. Bergwerff et al., Quantification of horizontal transmission of Salmonella enterica serovar enteritidis bacteria in pair-housed groups of laying hens, Appl. Environ. Microb, issue.75, pp.6361-6366, 2009.

P. Zongo, A. F. Viet, P. Magal, and C. Beaumont, A spatio-temporal model to describe the spread of salmonella within a laying flock, J. Theor. Biol, issue.267, pp.595-604
URL : https://hal.archives-ouvertes.fr/hal-02753736

A. Doubova, E. Fernandez-cara, M. González-burgos, and E. Zuazua, On the controllability of parabolic systems with nonlinear term involving the state and the gardient, Siam J. Control Optim, vol.41, issue.3, pp.798-819, 2002.

E. Fernandez-cara and Z. , Null and approximate controllability for weakly blowing up semilinear heat equations, Analyse non linéaire, vol.17, issue.5, pp.583-616, 2000.

O. , Y. Imanuvilov, and M. Yamamoto, On Carleman Inequalities for Parabolic Equations in Sobolev Spaces of Negative Order and Exact Controllability for Semilinear Parabolic Equations, 1998.

G. Mophou, Null controllability with constraints on the state for nonlinear heat equation, vol.23, pp.285-319, 2011.

V. Barbu and M. Iannelli, Controllability of heat equation with memory, Differential and integral equations, vol.13, pp.1393-1412, 2000.

E. Fernandez-cara, Null controllability of the semilinear heat equation, ESAIM: COCV, vol.2, pp.87-107, 1997.

C. Fabre, J. Puel, and E. Zuazua, Approximate controllability of the semilinear heat equation, Proc. Royal Soc. Edinburgh, vol.125, pp.31-61, 1995.

O. Traoré, Null controllability of a nonlinera population dynamics problem, International Journal of Mathematics and Mathematical Sciences, vol.20, 2006.

M. Gisèle, . Mophou, and L. Laboratoire, FWI) Email

P. Zongo and L. Laboratoire, Université des Antilles, campus de Schoelcher 97257 Schoelcher Martinique (FWI) Email address: pascal.zongo@pascal.zongo@gmail

R. Dorville and L. Laboratoire, Université des Antilles, campus de Schoelcher 97257 Schoelcher Martinique (FWI) Email address: rene.dorville@univ-antilles